# SDR UPS07850780

- Difficulty date: September 27, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 84,571 hours, 26,566 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lwr Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RUDDER LEFT SIDE VERY LWR FASTENER HOLE CRACKED.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR DOUBLER ON RUDDER SKIN LWR LEFT SIDE IAW SRM 55-02-00-0, AND SRM 51-1-21.
